# SDR MALA070164

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 22,072 hours, 24,410 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED IN FLIGHT AND CAPTAIN DIVERTED TO MTC.  SMOKE DETECTOR WAS SUBSEQUENTLY DEFERRED, MORE INFORMATION WILL BE ADDED TO THIS REPORT UPON COMPLETION OF MX.
